# SDR ASAA2019021928590

- Difficulty date: February 19, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,206 hours, 11,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT ZEE CHANNEL NEEDS REPAIRED / REPLACED FROM BS727+4 - 767 SEE ORIGINAL DOCUMENT CARD G1127461 N/R 29461 FOR DEFECT. PART CORRODED BEYOND SRM LIMITS. GROUNDED - YES. REMOVED DAMAGED ZEE CHANNEL IN AFT PIT RT SIDE FROM STA 727+4 - 767 IAW SRM 51-40-02. FABRICATED, LOCATED AND DRILLED NEW ZEE CHANNEL AND SPLICE IAW SRM 53-00-53-2R-5. ALODINED AND PRIMED NEW ZEE CHANNEL AND SPLICE IAW AMM 51-21-41 AND 51-21-72. INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5.
